| Model Number |
V*HOME, ENGLISH |
| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/12/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to ventec that the device's alarm was not working as expected.The device allegedly did not provide a patient circuit disconnect alarm when the circuit had been disconnected.There were no reports of patient involvement associated with the reported event.
Additional Manufacturer Narrative
H6: the device was evaluated by ventec, where the reported issue of the patient circuit disconnect alarm not alarming when the circuit was disconnected was not duplicated or confirmed.Testing verified the entire alarm system operates within specifications, providing both visual and audible alarms as expected.Proper device operation was confirmed through functional and performance testing.Ventec performed a review of the device's manufacturing records which showed all requirements were met.Final test specifications were acceptable.No non-conformities or anomalies were found related to this complaint when reviewing the device history record.Trend analysis and risk analysis were considered acceptable.The cause of the reported issue could not be determined.